MAUDE Adverse Event Report: TENEX HEALTH, INC. TENEX HEALTH TX SYSTEM - WITH TXB MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL

TENEX HEALTH, INC. TENEX HEALTH TX SYSTEM - WITH TXB MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 554-3003-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial mri reading yielded imprecise findings regarding the presence of metallic debris.Secondary review by a mayo clinic musculoskeletal radiologist concluded that metallic detection in the mri was consistent with normal use of metal instruments and did not represent metallic debris.Its presence should not be causing symptoms.
 
Event or Problem Description
There was a report of patient pain and delayed healing following a procedure with the tx health txb microtip for plantar fasciitis and a calcaneal bone spur.The exact level of patient pain or healing at the time of report, seven weeks after the procedure, was unclear.The patient also had an mri scan five weeks after the procedure that revealed the shallow plantar cavity at the site of the bone spur excision with some accompanying edema.Note: edema is a possible outcome of treatment with the tx system, but is considered a routine response to treatment (as is indicated by a caution statement in the device instructions for use).
 
Additional Manufacturer Narrative
Further follow-up information was obtained from the reporters.Patient had a follow-up mri scan of the treatment area in (b)(6) 2021.According to physician review, the mri shown significant resolution of the osseous edema.The patient also had a follow-up visit with a physician on (b)(6) 2021 where it was noted that heel pain had been slowly and steadily improving.The patient reported some other foot pain that appeared to be compensatory or associated with stretching and exercises.Overall, improvement is evident clinically and in the imaged bone condition, albeit with prolonged healing.

Brand Name
TENEX HEALTH TX SYSTEM - WITH TXB MICROTIP
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630 8123
MDR Report Key10989506
Report Number1000135560-2020-00053
Device Sequence Number3548376
Product Code LFL
UDI-Device Identifier00857156006093
UDI-Public00857156006093
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K181367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number554-3003-001
Device Catalogue Number554-3003-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2020
Supplement Date Received by Manufacturer11/12/2020
Initial Report FDA Received Date12/11/2020
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;